Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects
Feb 21, 2012

I have been on med truvada & isentress since september 2011 first ti me taking meds in 12 yrs, I am starting to get pain all over my body can this be a side effect getting fibromyalga (seems what I may have)

Response from Dr. Young

Hello and thanks for posting.

First, it's probably premature to conclude that your body aches are the result of fibromyalgia. Pubmed Health has a nice overview of this disease/syndrome.

That said, there are a number of things that can cause muscle and joint pain (in the winter season, one of the most common is influenza), and if your symptoms are worsening you should let your healthcare provider know. Among these, muscle inflammation has been reported with HIV medications, including raltegravir (ISENTRESS). A simple blood test can tell if you're having muscle injury- then it's a matter of sorting out the cause.

I hope that helps, BY



Previous
HIV from tears
Next
can i eat after taking an atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement